# SDR SWAA2023092593614

- Difficulty date: August 25, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 26,408 hours, 12,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRAP @STA. 727J+6 HAS EVIDENCE OF CORROSION (MARKED)<[01] REMOVED CORROSION ON AFT CARGO FLOOR SPLICE STRAP. DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. PART TO BE REPLACED UPON CARGO FLOOR INSTALLATION. P/N 146A9401-4ATSMRO;[02] INSPECTED WORK PERFORMED ON C/A #1;[03] INSTALLED NEW AFT CARGO FLOOR SPLICE PLATE REF AMM 25-52-10.
